# SDR COOSDR040042

- Difficulty date: October 11, 2004
- Submitted: February 28, 2005
- Operation: General aviation
- Aircraft: N41CX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45978
- Engine: Pwa JT3D*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AT Y STA 360.0, LONGERON 28R CORRODED.
